# SDR CALA2022091902411

- Difficulty date: September 19, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737
- Aircraft serial: 33453
- Aircraft time: 49,944 hours, 17,847 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: None
- Part number: NA
- Condition: Torn
- Location: Dr 2r Lt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT SEAT BOTTOM COVER TORN AT DR-2R LT JUMPSEAT SEAT USEABLE.PLACED SEAT COVER ON INT. R&R FA SEAT COVER JUMPSEAT DR-2R LT
